# SDR 06FDEA1925

- Difficulty date: May 15, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 45,688 hours, 7,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: ARC2126501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, INBOARD FLAP HINGE, AFT FITTING AFT HOLE FOUND CORRODED.  LEFT HAND WING OUTBOARD FLAP INBOARD FLAP HINGE AFT FITTING AFT HOLE CORROSION REPAIRED AS PER FEDEX EA NR 1-5750-99638, TITLE: WINGS OUTBOARD TRAILING EDGE FLAP, LEFT INBOARD SUPPORT STRUT, CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
